# SDR AALA20140523005

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 49128232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME FOOT AT STATION 200 CORRODED.  INSTALLED NEW FRAME FOOT IAW SRM 51-30-05 & SRM 51-30-01.
